BibTeX record journals/fss/MirzajaniAH19

download as .bib file

@article{DBLP:journals/fss/MirzajaniAH19,
  author    = {Saeed Mirzajani and
               Mohammad Pourmahmood Aghababa and
               Aghileh Heydari},
  title     = {Adaptive {T-S} fuzzy control design for fractional-order systems with
               parametric uncertainty and input constraint},
  journal   = {Fuzzy Sets Syst.},
  volume    = {365},
  pages     = {22--39},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.fss.2018.03.018},
  doi       = {10.1016/j.fss.2018.03.018},
  timestamp = {Wed, 19 Feb 2020 20:49:30 +0100},
  biburl    = {https://dblp.org/rec/journals/fss/MirzajaniAH19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics